# SDR V0XR201010220006

- Difficulty date: October 22, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N822EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 47,270 hours, 67,277 cycles
- Engine: Cont IO550C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3040
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) DENT IN UPPER MIDDLE OF PAX DOOR. REPAIRED DENT IN PAX DOOR.
